# SDR SWAA2021031152616

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT FASTENER BS 294.5 2' ABOVE STR 21R / REMOVED LIGHTNING STRIKE DAMAGE AT FASTENER BS294.5. 2' ABOVE STR 21 R/H; FABRACATED AND INSTALLED A REPAIR IAW SRM 53-00-01-2R-36
